# SDR DALA2025010300037

- Difficulty date: December 13, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0741419) CORROSION ON L/H ZEE CHANNEL FROM STA 727 - STA 847 STR 25L WL 160. REMOVED AND REPLACED AFT CARGO L/H Z - CHANNEL STA 727 - 847 STR 25L WL 160 WITH NEW REPLACEMENT IAW B737 SRM 51-40-02-0G DWG# 146A7500 REV. C.
